Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Swollen eyes, itchy legs after taking lanzon junior for fever and vomiting. Allergic reaction?

Would like to know the side effects/ allergy of lanzon junior medicine. A pediatric prescribed this medicine for my niece when she was havng vomiting and fever .Now she is out of fever and vomiting but her eyes are bit swollen and yestrday night her legs were itching badly. So not sure whether she is allergic to the medicine.Can you please advise wht can be the cause of this itching?? Thanks In Advance Reeba
Asked On : Sun, 30 Sep 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Wecome to HCM
First check contents of medicine as Lansoparazole if given for fever? and vomiting as acid suppressing drug there may be other drug for fever like paracetamol or antibiotics if any.
if multiple drugs are given it is difficult to know which one caused allergic reaction if only Lansoparazole is given allergic reaction is possible but is infrequently seen stop the drug and take a antihistamine drug and itching should go, if it persist and there are red eruption and swelling you should see a dermatologist.
Hope it should be mild and she should recover quiickly.
Good luck to herl.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor